# SDR CALA2024022200502

- Difficulty date: February 15, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 67,690 hours, 29,621 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: D5211081920100
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERNAL SURFACE OF FWD R1 LOWER AFT EDGE AREA. EVALUATION PERFORMED BY LHT EMP 5T1138 & 5P0052 AS RECORDED ON LTPR NR#5001292157-0010. INSIDE AREA AS PER SRM 52-10-00-283-002. DENT/CRACK DIMENSIONS DOUBLER REPAIR ON FWD DOOR R1 LOWER AFT EDGE AREA AS PER REPAIR REQUIRING REPETITIVE INSPECTION REQUIREMENTS AS PER REPAIR EMBODIMENT 60000FC (FH NOT RELEVANT). SUBSEQUENT AIRCRAFT CURRENT DATA: 67689:30FH/29621FC. WORK ARE: L=20MM, W=1OMM, D=1.57MM, CRACK L=5MM.  PERFORMED SRM 52-10-00-300-003. THIS REPAIR IS CLASSIFIED AS MAJOR CAT B SRI 52-10-00-205-022. INSPECTION THRESHOLD FROM TIME OF ADL/ INSPECTIONS AT INTERVALS AND INSPECTION METHOD IS TBD.  PERFORMED EXT AND INT DVI SIDE OF DENT ON EXTERNAL SURFACE OF FWD R1 LOWER AFT EDGE AREA, CRACK BEYOND ADL
